MAUDE Adverse Event Report: ORTHOFIX PEMF - PHYSIO STIM; BONE GROWTH STIMULATOR

ORTHOFIX PEMF - PHYSIO STIM; BONE GROWTH STIMULATOR
Model Number 655302-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Discoloration (2074); Swelling/ Edema (4577)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported the device made his leg(s) swell with pain in the lower leg by the ankle.Patient reported discoloration to the toes and said his physician advised to stop using the device.
 
Additional Manufacturer Narrative
Patient reported he ended up doing surgery on (b)(6) 2023 to fix his leg after discontinuing use of the device.No additional information was provided and the device is not available for further investigation.

Brand Name
PEMF - PHYSIO STIM
Common Device Name
BONE GROWTH STIMULATOR
Manufacturer (Section D)
ORTHOFIX
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key23855848
Report Number2183449-2025-00038
Device Sequence Number12009358
Product Code LOF
UDI-Device Identifier18257200131969
UDI-Public18257200131969
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number655302-0001
Device Catalogue Number5302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale